Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Bleeding, painful piles, Voveran, Pilon, Venusmin ineffective.

Dear Sir, I am sufferring from bleeding and painful piles. I have been taking T.venusmin and pilon tabs and Voveron. Combiflam seems to be more effective than Voveron. There is absolutely no change in my condition. Please help me out. I am in lot of pain. I have a family history of piles. How can i get rid of my piles pain permanently? Awaiting your reply. I would highly oblliged for your help. Regards,
Asked On : Fri, 6 Apr 2012
Answers:  0 Views:  2738 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi there

I would advise you to visit a surgeon as soon as possible.

As you might be knowing constipation worsens piles.

In the meantime , I would advise you to avoid constipation or hard stools.
Have plenty of fresh fruits and vegetables, salads with olive oil dressing,raisins soaked in drinking water.
Drink 8-10 glasses of water a day.

Hope you found this answer helpful.

Dr. Divya Kuttikrishnan
Answered: Fri, 21 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor